Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Fatigue, fever, pain in arms, legs, bleeding from gums. Cause of concern?

I am a 40 yo women and I have been sick for just over 2 weeks it started with fatigue and fever then aching arms and legs now have aching legs shoulders elbows collarbones neck and no strength low blood pressure urinary tract infection and yesterday my gums just started bleeding had blood test for Ross river fever they were negative but doctor advised first test can be negative I m concerned and exhausted.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and thanks for the query,
the fatigue and fever described especially at the level of the shoulders deserves exclusion of a particular clinical syndrmome. This is called proximal musle weakness and accompanied by cited symptoms suggests a disease called polymyalgia Rheumatica.
Tests like erythorcyte sedimenation rate an a full blood count are required to prro a chronic inflammatory process and exclude tge fact that anemia is not the cause of your fatigue. A clinical evaluation nby a physician to actually ascertain and monitor your blood pressure levels, control urine once again and do a general clincal evalaution is worthwhile.
I suggest you bok an apiontment with an internist for a complete evaluation.
thanks and best regards,
Luchuo, MD.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor